I was on Abilify, Prozac, and Wellbutrin for awhile and it worked GREAT! Then the doc put me on Lithium because my insurance covered it and I went off Abilify. This week he put me back on Abilify, I was extremely happy and energetic yesterday and most of today and now I can't stop crying and I want to self injure for the first time in over a year. Do you think it's just my body readjusting to the meds again? I don't know what to do....I'm a mess. Help.
Posts You May Be Interested In
I've been gone awhile and was hoping we could check in and share....Where in the world are you?Single or marriedWork or disabilitymeds or notbetter or worse?Pets?Do share, add questions, lets play!!!!
Hello, my name is Maryam. I have been on this site for a while, but this is my first post. My family lacks communication. On the surface we look very close, but in reality everyone is in their own little corner dealing with their own shit. One of my older sisters got married and didn’t tell anyone, I didn’t find out my dad had prostate cancer until months after he started receiving treatment....